Bulletin (New Series) of the American Mathematical Society

Review: Arthur L. Besse, Einstein manifolds

Gary R. Jensen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 20, Number 1 (1989), 142-145.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183554925

Citation

Jensen, Gary R. Review: Arthur L. Besse, Einstein manifolds . Bull. Amer. Math. Soc. (N.S.) 20 (1989), no. 1, 142--145. http://projecteuclid.org/euclid.bams/1183554925.


Export citation